Authors: Krapež, Aleksandar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Quadratic level quasigroup equations with four variables II: The lattice of varieties
Journal: Publications de l'Institut Mathematique
Volume: 93
Issue: 107
First page: 29
Last page: 47
Issue Date: 26-Jul-2013
Rank: M23
ISSN: 0350-1302
DOI: 10.2298/PIM1307029K
Abstract: 
We consider a class of quasigroup identities (with one operation symbol) of the form x1x2.x3x4 = x5x6.x7x8 and with xi Ε {x, y, u, v} (1 ≤ i ≤ 8) with each of x, y, u, v occurring exactly twice in the identity. There are 105 such identities. They generate 26 quasigroup varieties. The lattice of these varieties is given.
Keywords: Lattice of varieties | Quadratic level quasigroup equation | Quasigroup | Quasigroup functional equation | Quasigroup identity | Quasigroup variety
Publisher: Mathematical Institute of the SASA
Project: Advanced Techniques of Cryptology, Image Processing and Computational Topology for Information Security 
Representations of logical structures and formal languages and their application in computing 

Show full item record

SCOPUSTM   
Citations

4
checked on Apr 2, 2025

Page view(s)

31
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.